# SDR AALA202506178447

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 67,295 hours, 28,392 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR GETS STUCK AND IS DIFFICULT TO OPEN. ACCOMPLISHED PROPER ADJUSTMENTS TO FORWARD LAVATORY DOOR, OPERTIONAL CHECK GOOD. PER CMM 25-45-46.
